Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 322, Number 1

All articles in this issue are freely accessible.

Mean-square approximation by polynomials on the unit disk
Thomas L. Kriete and Barbara D. MacCluer.
Trans. Amer. Math. Soc. 322 (1990), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948193
The fixed point theorem in equivariant cohomology
J. D. S. Jones and S. B. Petrack.
Trans. Amer. Math. Soc. 322 (1990), 35-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010411
Generalized second derivatives of convex functions and saddle functions
R. T. Rockafellar.
Trans. Amer. Math. Soc. 322 (1990), 51-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031242
The crank of partitions mod $8,9$ and $10$
Frank G. Garvan.
Trans. Amer. Math. Soc. 322 (1990), 79-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012520
Homotopy theory of minimal simplicial spaces
Mark D. Pritt.
Trans. Amer. Math. Soc. 322 (1990), 95-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010889
Existence and uniqueness of the Riemann problem for a nonlinear system of conservation laws of mixed type
L. Hsiao and P. de Mottoni.
Trans. Amer. Math. Soc. 322 (1990), 121-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938919
The diffeotopy group of the twisted $2$-sphere bundle over the circle
M. Ho Kim and Frank Raymond.
Trans. Amer. Math. Soc. 322 (1990), 159-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991965
Rotation and winding numbers for planar polygons and curves
Branko Grünbaum and G. C. Shephard.
Trans. Amer. Math. Soc. 322 (1990), 169-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024774
Basic dual homotopy invariants of Riemannian foliations
Peter Y. H. Pang.
Trans. Amer. Math. Soc. 322 (1990), 189-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010888
Unusually large gaps between consecutive primes
Helmut Maier and Carl Pomerance.
Trans. Amer. Math. Soc. 322 (1990), 201-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972703
$L^{1}$-approximation with constraints
Allan Pinkus and Hans Strauss.
Trans. Amer. Math. Soc. 322 (1990), 239-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986698
Boundary behavior of the fast diffusion equation
Y. C. Kwong.
Trans. Amer. Math. Soc. 322 (1990), 263-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008697
A class of algebras similar to the enveloping algebra of $sl(2)$
S. P. Smith.
Trans. Amer. Math. Soc. 322 (1990), 285-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972706
Interpretations of Euclidean geometry
S. Świerczkowski.
Trans. Amer. Math. Soc. 322 (1990), 315-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982234
Tiled orders of finite global dimension
Hisaaki Fujita.
Trans. Amer. Math. Soc. 322 (1990), 329-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968884
A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus
D. M. Jackson and T. I. Visentin.
Trans. Amer. Math. Soc. 322 (1990), 343-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012517
Character theory and rooted maps in an orientable surface of given genus: face-colored maps
D. M. Jackson and T. I. Visentin.
Trans. Amer. Math. Soc. 322 (1990), 365-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012516
On a multiplier conjecture for univalent functions
V. Gruenberg, F. Rønning and St. Ruscheweyh.
Trans. Amer. Math. Soc. 322 (1990), 377-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991960
Time-delay operators in semiclassical limit. II. Short-range potentials
Xue Ping Wang.
Trans. Amer. Math. Soc. 322 (1990), 395-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987170